# SDR SWI2025F01229

- Difficulty date: May 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUG (PAX DOOR SIDE) HAS ELONGATED HOLE AT ROLL PIN AND NICKS AND GOUGES NOTED ON MULTIPLE LUGS (MARKED)  (C-CHECK RO 09/07/2025)REPAIRED PAX DOOR HINGE LUG (PAX DOOR SIDE). REF - CRJ700 REO 670-52-11-1481 REV -- DATED 2025-06-13. COMLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MAINTENANCE ACTIONS.
